Author Topic: Seroquel during taper?  (Read 201 times)

[Buddie]

Seroquel during taper?
« on: April 27, 2022, 03:19:02 am »
One of the few drugs Iíve been prescribed that calms me down and makes me sleepy is seroquel. Is there any reason I should hesitate to use seroquel sporadically during my taper to help sleep and calm down when Iím struggling? Or can this be a bad thing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel during taper?
« Reply #1 on: April 27, 2022, 09:38:00 am »
You can use the search feature to find old threads about seroquel:

http://www.benzobuddies.org/forum/index.php?action=search
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel during taper?
« Reply #2 on: April 27, 2022, 07:03:18 pm »
One of the few drugs Iíve been prescribed that calms me down and makes me sleepy is seroquel. Is there any reason I should hesitate to use seroquel sporadically during my taper to help sleep and calm down when Iím struggling? Or can this be a bad thing?
I'm not sure about sporadic, I found Seroquel gave me swollen feet and ankles badly.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.